# SDR USAA2013102800028

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 30,447 hours, 23,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, R2 DOOR VERY DIFFICULT TO DISARM,  MAINTENANCE CLEANED DEBRIS FROM R2 DOOR GIRT BAR FITTINGS. SLIDE ARMS AND DISARMS NORMALLY.  OK FOR SERVICE.
